on periodic point and chaotic functions Saleen Hasan Al-Katby | Kaula Ali Mustafa

Main Article Content

Baghdad Science Journal

Abstract

We dealt with the nature of the points under the influence of periodic function chaotic functions associated functions chaotic and sufficient conditions to be a very chaotic functions Palace

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. on periodic point and chaotic functions. BSJ [Internet]. 4Sep.2005 [cited 25Sep.2020];2(3):428-31. Available from: http://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/634
Section
article

Most read articles by the same author(s)

1 2 3 4 5 6 7 8 9 10 > >>